According to reports, the World Health Organization (WHO) have admitted that there is a link between the COVID shots and individuals suffering hearing loss post-injection, most notably with the Pfizer version of the jabs.
Infowars published a report in light of the admission by the WHO, proclaiming the outlet had raised the alarm on this potential side effect from these shots “nearly a year ago.”
In a newsletter released by the WHO on March 31st, a section aptly dubbed “Covid-19 vaccines and hearing loss and tinnitus,” provided a summary regarding this adverse reaction to the shots.
“A recent signal detection activity at the Uppsala Monitoring Centre (UMC) identified hearing loss (including sudden cases) and tinnitus following COVID-19 vaccination as a preliminary signal to be further assessed. Up to 22 February 2021, there were 164 unique individual case safety reports (ICSRs) that reported ‘hearing losses’ (MedDRA High-Level Term, HLT), and 367 ICSRs which reported ‘tinnitus’ (Preferred Term, PT) with ‘COVID19 vaccine’ in the WHO global database of ICSRs, VigiBase.”
This newsletter highlighted that the cases identified spanned across “10 countries” and had occurred with individuals who bore “no co-morbidities.” Furthermore, this newsletter also admitted that “Based upon well-documented cases, alternative causes were not identified for most patients,” – meaning that the WHO admitted that the likely culprit is the COVID shots.
The WHO newsletter continued, citing that “Awareness of this possible link may help healthcare professionals and those vaccinated to monitor symptoms and seek care, as appropriate. As there is still only limited data in the literature providing evidence for this link, further monitoring is required.”
One of the individuals who’d suffered this adverse reaction to the COVID shots is actually a medical doctor and director of the Mayo Clinic’s Vaccine Research Group, Gregory Poland.
In an interview with MedPage Today, Poland discussed his experience with this reaction to the COVID shot, recalling how he’d begun weaving in and out of a traffic lane while driving back from getting his second dose.
“It was like someone suddenly blew a dog whistle in my ear. It has been pretty much unrelenting.”
In the year since getting his second jab, Poland is still dealing with the tinnitus, saying he “can only begin to estimate the number of times I just want to scream because I can’t get rid of the noise or how many hours of sleep I’ve lost.”
But what Poland described as being the most “heartbreaking” in this ordeal is the copious number of emails he’s received as a doctor from others detailing their adverse reactions to these shots and how it is impacting their daily lives.
“What has been heartbreaking about this, as a seasoned physician, are the emails I get from people that, this has affected their life so badly, they have told me they are going to take their own life.”
Red Voice Media would like to make a point of clarification on why we do not refer to any shot related to COVID-19 as a "vaccine." According to the CDC, the definition of a vaccine necessitates that said vaccine have a lasting effect of at least one year in preventing the contraction of the virus or disease it's intended to fight. Because all of the COVID-19 shots thus far available have barely offered six months of protection, and even then not absolute, Red Voice Media has made the decision hereafter to no longer refer to the Pfizer, Moderna, or Johnson & Johnson substances as vaccinations.